# SDR CA110718004

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,242 hours
- Engine: Pwa JT15D4
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 652750153
- Condition: Delaminated
- Location: Mlg Door
- Component: Mlg Door, Cessna, 65275013
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE HAD PROBLEMS WITH THE MLG DOORS RUBBING ON THE LANDING LIGHT FOR MANY YEARS BUT RECENTLY WE ARE FINDING THAT THE INNER SKIN OF THE HONEYCOMB PANEL IS DELAMINATING FROM THE CORE. WE CAN ACHIEVE CLEARANCE BETWEEN THE LANDING LIGHT (POST SB550-33-12) AND THE MLG DOOR BY MAKING THE MOUNTING HOLES IN THE MOUNTING BRACKET PN 6528011-9 & 10 INTO SLOTS SO THE LANDING LIGHT CAN BE MOVED AS FAR TOWARDS THE GEAR AS POSSIBLE.  WHEN THE GEAR RETRACTS INTO THE UPLOCK AND THE DOOR HITS THE STOP AT THE FWD INBD CORNER THE DOOR TWISTS ALLOWING IT TO HAMMER ON THE LANDING LIGHT NEAR THE T/E OF THE DOOR.  WHEN THE GEAR IS HANGING IN THE UPLOCK, THE DOOR RESTS AGAINST THE STOP BUT THE GEAR OVER TRAVELS THE UPLOCK BY ABOUT .7500" ON RETRACTION WHICH PULLS THE PUSH ROD ATTACH POINT CAUSING THE DOOR TO TWIST.  ON THIS ACFT WE HAVE A SMALL AREA OF DELAMINATION ON EACH DOOR ABOUT 2" X 3". THE SRM DOES NOT HAVE A SUITABLE REPAIR FOR THIS PN OF DOOR SO WE INTEND TO USE ANOTHER SRM TO REPAIR THIS DELAMINATION.
